Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

STATE DIFFERENTIALS IN INCOME INEQUALITY

James E. Jonish and James B. Kau
Review of Social Economy
Vol. 31, No. 2 (October, 1973), pp. 179-190
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/29768695
Page Count: 12
  • Download ($45.00)
  • Cite this Item
STATE DIFFERENTIALS IN INCOME INEQUALITY
Preview not available

Page Thumbnails

  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190